Is it dangerous when MRI results shows a mass in brain in a hormone deficient patient?
my sister is 14 years old and she has a hormone deficiency that stunts her growth and halted puberty. the doctors took her in for an MRI and they told my mom that they found a mass on her brain. they dont know what it is and my sister doesnt know that they even have any results. when she finds out she is going to want to know whats going to happen and be comforted by family so i need to know what do you think that this mass could be, is it harmful and how YOU would proceed from just finding the mass.
Hi, dear I have gone through your question. I can understand your concern.
She has brain mass. It is most likely to be brain tumour. First of all I need MRI report. It will give you exact site, size, relation with other structure and probable diagnosis. Then if needed you should go for biopsy of that mass. It will give you exact idea. Then you start treatment accordingly.
Hope I have answered your question. If you have any doubts then feel free to ask me. I will be happy to answer. Thanks for using health care magic.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
received brain mri results today. mri was done because 11 days ago went to ER, told I had had a CVA mild stroke. Results were no masses. However several issues with sinus showed up. my nurse prac referred me to a ENT. Issues with sinus mucous retention cyst in left maxillary sinus, bilateral mastoid sinus disease and mild ethmoid sinus disease. Should I be put on medication now for this infection.
My mother is 92 1/2 years old and had focus seizures (after 1-2 years of taking HRT when she was in her late 70 s to prevent heart disease per her GP), she was put on Depakote. She has been on Depakote (and 2 other seizure drugs) since 2000 and she hasn t had any more seizures that we can tell. She is only on Depakote now for many years. Her dose is 750mg per day taken twice a day (Delayed Release ). This is an increased dose given by her doctor s partner who saw her for the first time in July 2013. Before she was on 500mg and 750mg every other day. Since this increase, she slept a lot during the day and complains of foggy head and dizziness. She weighs around 121-125pounds. How much longer should she be on Depakote drug or can the dosage be lowered, now that she hasn t had anymore seizures? She is dizzy and has increasingly slower and slower heart rate . Her bp is controlled with Bystolic 2.5mg and oscillates between 140-120/80+ (Systolic readings varies about 20-25points). She also has arrthrymia. We read on WWW.WWWW.WW that these are side effects and that older patients should have a lower dosage than younger adults. She is very healthy and ambulatory , We want to eliminate as many unnecessary drugs to reduce side effects that may contribute to her brain fog and dizziness, hence her quality of life. She is also on a very low dose of Tirosint (13mcg) for her thyroid. Can she get off Depokote safely without her life being threatened, if we can safely say that her focus seizure was brought upon by taking HRT nearly 15 years ago. (an MRi was taken 1 year ago and doctor said that the results are consistent with someone her age).
My wife aged 40 years is taking Valprol CR 300 mg 2 tablets twice daily. She got unconcious for the first time one month ago. After Brain MRI with Contrast it was found a cyst in the brain and likely chances of Neurocysticercosis. Further blood testings and Elisa test for Taenia Solium , the result was positive. When I have contacted AIIMS doctor, they prescribed Zeptel CR 200 instead of Valprol CR 300 Kindly advice, which treatement is better for the patient. Thanks
Hey, my daughter has been getting hair down below and in her pitts. She has been growing breasts and this got her scared, she had a vaginal discharge. That scared her cause she did not know what was coming out of her..I told her, her body is just cleaning and getting ready for puberty Is she close to puberty doctor?
My 91/2 year old was spotting blood yesterday and I dont know if its her period or kidney infection or something. She is on ADHD medication and I was told that it could cause her to go into early puberty. She has been breaking out and real irritable for the last few months.
I am a 21 years old female. I had irregular periods since puberty. Three months ago I checked the doctor and I was prescribed cyclo progynova. Last week after my second package I got period on time but it was very light for 3 days. The first was light second was spotting and the third was normal. Why is that?? Is it normal?? It is the first time I have such period.
Hi, I have a brief question. How do I get rid of inverted blackheads? The dirt and excess oil build up seems to be very deep in my pores and I am unable to squeeze anything out as one might do with a regular blackhead. There is a little black hole with a small hard surrounding area. Should I see a dermatologist or are there solutions I can try at home?
Symptoms continual sinus drainage , repeated blowing nose, coughing up phlegm , causing irritated throat, heat and pressure behind the eyes, constant dry to weepy eye and with heat behind and excessive mucus . Headaches and nausea. Strain on vocal...
I haven’t been getting morning woods since last Sunday, I don’t get random boners anymore, I have to focus so hard for me to get a boner and it barely even lasts, this all happened after last week when I came back from a night of heavy smoking and...